Weird effects, estradiol related?

  1. New Member
    dvdmatsunaga's Avatar
    Join Date
    Jun 2013
    Posts
    40
    Rep Power
    5330
    Level
    7
    Lv. Percent
    36.44%

    Weird effects, estradiol related?


    So for the past week or two I've been feeling pretty off. At first I thought I might be sick, but I haven't had enough symptoms to support that. No fever, no coughing, sinus isn't acting up, nothing. What has been happening is I've been feeling extremely tired/lethargic/fatigued all day long no matter how much sleep I get. Also my erections haven't been at 100%, they seem much weaker and harder to maintain; libido is fine however. Morning wood has all but disappeared whereas maybe 3 weeks ago it'd be so crazy that it'd wake me up and be there until I got up and pissed or moved around. Also I have crazy brain fog, I'll be in class "trying" to pay attention and have no idea wtf the prof is talking about. I really have no idea what's going on but I can only assume its hormonal. Here's a list of supps I've been taking. If anyone has any idea what might be going on or any advice it'd be greatly appreciated.

    Diesel Test Pro: 4-6 a day
    PES Erase: 2 a day
    Agmatine: 500mg a day
    Choline: 500mg a day
    L Citrulline: 4g a day

  2. Diamond Member
    mr.cooper69's Avatar
    Join Date
    Feb 2011
    Posts
    10,667
    Rep Power
    6777729
    Level
    99
    Lv. Percent
    23.5%
    Achievements Activity AuthorityActivity ProActivity VeteranActivity RoyaltyPosting Pro

    It sounds like your loss of erections and foggyheadedness may just be secondary to severe lethargy. Are you in PCT or something?
    http://pescience.com/
    http://selectprotein.com/
    The above is my own opinion and does not reflect the opinion of PES
  3. Professional Member
    xR1pp3Rx's Avatar
    Stats
    5'10"  213 lbs.
    Join Date
    Jun 2012
    Posts
    3,016
    Rep Power
    1506037
    Level
    58
    Lv. Percent
    58.12%
    Achievements Activity AuthorityActivity ProPosting Pro

    it sounds like hes "ON" cycle.. 1 andro perhaps?
    FINAFLEX forum rep
    visit our website at finaflex.com
    •   
       

  4. Board Sponsor
    R1balla's Avatar
    Stats
    5'10"  0 lbs.
    Join Date
    Dec 2009
    Posts
    12,233
    Rep Power
    4577693
    Level
    91
    Lv. Percent
    31.09%
    Achievements Activity ProActivity AuthorityActivity VeteranPosting ProPosting Authority

    Quote Originally Posted by mr.cooper69 View Post
    It sounds like your loss of erections and foggyheadedness may just be secondary to severe lethargy. Are you in PCT or something?
    i was thinking the same thing.
  5. New Member
    dvdmatsunaga's Avatar
    Join Date
    Jun 2013
    Posts
    40
    Rep Power
    5330
    Level
    7
    Lv. Percent
    36.44%

    That's the weird thing because I'm not on anything, only the supps mentioned. I did use Dermacrine like a month ago and it kinda messed me up because I didn't use an AI but other than that nothing. Bleh, think I'll just go get a checkup or something I'm at a loss here.
  6. Board Sponsor
    R1balla's Avatar
    Stats
    5'10"  0 lbs.
    Join Date
    Dec 2009
    Posts
    12,233
    Rep Power
    4577693
    Level
    91
    Lv. Percent
    31.09%
    Achievements Activity ProActivity AuthorityActivity VeteranPosting ProPosting Authority

    Quote Originally Posted by dvdmatsunaga View Post
    That's the weird thing because I'm not on anything, only the supps mentioned. I did use Dermacrine like a month ago and it kinda messed me up because I didn't use an AI but other than that nothing. Bleh, think I'll just go get a checkup or something I'm at a loss here.
    Erase pro had the same effect on me the second time I ran it though.
  7. Professional Member
    iparatroop's Avatar
    Stats
    5'9"  177 lbs.
    Join Date
    Apr 2010
    Posts
    4,505
    Rep Power
    6834719
    Level
    89
    Lv. Percent
    17.54%
    Achievements Posting Pro

    It sounds like the symptoms of low test to me.
  8. New Member
    justiceTX's Avatar
    Stats
    5'11"  190 lbs.
    Join Date
    Jun 2009
    Posts
    328
    Rep Power
    183774
    Level
    23
    Lv. Percent
    60.88%

    May want to lower the dose on DTP. I know when I took DTH I started with 5 but it would make me lethargic. I lowered it to 3 and found my sweet spot.
  

  
 

Similar Forum Threads

  1. Really weird effect from DHEA
    By jimmy jam in forum Male Anti-Aging Medicine
    Replies: 4
    Last Post: 10-02-2009, 09:13 AM
  2. Weird effects from DHEA - advice plz
    By jimmy jam in forum Male Anti-Aging Medicine
    Replies: 4
    Last Post: 07-21-2009, 10:01 PM
  3. Replies: 82
    Last Post: 06-29-2008, 03:47 AM
  4. Weird effect, possibly from yohimbine hcl
    By runner in forum Supplements
    Replies: 4
    Last Post: 03-04-2007, 02:24 AM
  5. Weird effect from 6 oxo
    By CDB in forum Anabolics
    Replies: 16
    Last Post: 05-26-2004, 12:32 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in